# SDR DHL9780152C

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 3654953501
- Condition: Frayed
- Location: Lt Elev Contl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ELEVATOR CONTROL CABLE RUN  EDA CAPTAINS SIDE HAS BROKEN STRANDS.  REMOVED CABLE AND FABRICATED CABLE AND INSTALLED PER M/M 91-10-11.  RIGGED SYSTEM IAW 27-30-0.
